Bifurcation of a periodic orbit from infinity in planar piecewise linear vector fields

Jaume Llibre, Enrique Ponce

Research output: Contribution to journalArticleResearchpeer-review

25 Citations (Scopus)

Abstract

An account is given of a bifurcation that represents a form of generalized Hopf bifurcation from the infinity. In particular, the bifurcation of a periodic orbit from infinity for differential systems is explored. Necessary and sufficient conditions for the bifurcation are clarified. The existence, uniqueness, and stability of the bifurcating orbit are detailed. Furthermore, an asymptotic estimate for the size of the orbit is obtained.
Original languageEnglish
Pages (from-to)623-653
JournalNonlinear Analysis, Theory, Methods and Applications
Volume36
DOIs
Publication statusPublished - 1 Jun 1999

Fingerprint

Dive into the research topics of 'Bifurcation of a periodic orbit from infinity in planar piecewise linear vector fields'. Together they form a unique fingerprint.

Cite this